×

Found 55 Documents (Results 1–55)

Functional and analytical properties of a class of mappings of quasiconformal analysis on Carnot groups. (English. Russian original) Zbl 1486.30150

Sib. Math. J. 63, No. 2, 233-261 (2022); translation from Sib. Mat. Zh. 63, No. 2, 283-315 (2022).
MSC:  30L10 30C65 47B33
PDFBibTeX XMLCite
Full Text: DOI

Sharp inequalities between the best root-mean-square approximations of analytic functions in the disk and some smoothness characteristics in the Bergman space. (English. Russian original) Zbl 1477.41006

Math. Notes 110, No. 2, 248-260 (2021); translation from Mat. Zametki 110, No. 2, 266-281 (2021).
MSC:  41A17 30E10 41A25
PDFBibTeX XMLCite
Full Text: DOI

Coefficients of exponential series for analytic functions and the Pommiez operator. (English. Russian original) Zbl 1475.30015

J. Math. Sci., New York 257, No. 2, 206-245 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 65-103 (2019).
MSC:  30B50 47A15 47A16
PDFBibTeX XMLCite
Full Text: DOI

Geometry of radial Hilbert spaces with unconditional bases of reproducing kernels. (Russian. English translation) Zbl 1474.46056

Ufim. Mat. Zh. 12, No. 4, 56-65 (2020); translation in Ufa Math. J., No. 4, 55-63 (2020).
MSC:  46E22 30D10 46B15
PDFBibTeX XMLCite
Full Text: DOI MNR

Approximation of functions of a complex variable by Fourier sums in orthogonal systems in \(L_2\). (English. Russian original) Zbl 1462.41004

Russ. Math. 64, No. 6, 56-62 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 6, 65-72 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Analytic solutions of convolution equations on convex sets in the complex plane with an open obstacle on the boundary. (English. Russian original) Zbl 1451.30101

Sb. Math. 211, No. 7, 1014-1040 (2020); translation from Mat. Sb. 211, No. 7, 121-150 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Analytic description of the spaces dual to spaces of holomorphic functions of given growth on Carathéodory domains. (English. Russian original) Zbl 1411.30042

Math. Notes 104, No. 3, 321-330 (2018); translation from Mat. Zametki 104, No. 3, 323-335 (2018).
MSC:  30H99 30E20
PDFBibTeX XMLCite
Full Text: DOI

Linear continuous right inverse to convolution operator in spaces of holomorphic functions of polynomial growth. (English. Russian original) Zbl 1319.30047

Russ. Math. 59, No. 1, 1-10 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 1, 3-13 (2015).
MSC:  30H99
PDFBibTeX XMLCite
Full Text: DOI

Representation of solutions of convolution equations in nonquasianalytic Beurling classes of ultradifferentiable functions of mean type. (English. Russian original) Zbl 1257.30064

Russ. Math. 55, No. 6, 1-8 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2011, No. 6, 3-11 (2011).
MSC:  30H99 46E10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field